Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 115, Number 3

All articles in this issue are freely accessible.

Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra
Uri Abraham and Robert Bonnet.
Proc. Amer. Math. Soc. 115 (1992), 585-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1074745
Primitive elements of Galois extensions of finite fields
Isao Kikumasa and Takasi Nagahara.
Proc. Amer. Math. Soc. 115 (1992), 593-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081697
$t$-linked overrings of Noetherian weakly factorial domains
Mary B. Martin and M. Zafrullah.
Proc. Amer. Math. Soc. 115 (1992), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081699
Immanants, Schur functions, and the MacMahon master theorem
I. P. Goulden and D. M. Jackson.
Proc. Amer. Math. Soc. 115 (1992), 605-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086326
Semiendomorphisms of simple near-rings
Kirby C. Smith and Leon van Wyk.
Proc. Amer. Math. Soc. 115 (1992), 613-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081701
A generic $H$-invariant in a multiplicity-free $G$-action
Chen-bo Zhu.
Proc. Amer. Math. Soc. 115 (1992), 629-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086348
Dependence of arithmetic functions and Dirichlet series
Vichian Laohakosol.
Proc. Amer. Math. Soc. 115 (1992), 637-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1100659
A class of primary abelian groups characterized by its socles
Patrick Keef.
Proc. Amer. Math. Soc. 115 (1992), 647-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101986
Integral overrings of two-dimensional going-down domains
David E. Dobbs and Marco Fontana.
Proc. Amer. Math. Soc. 115 (1992), 655-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1088440
A connectedness property of maximal monotone operators and its application to approximation theory
Libor Veselý.
Proc. Amer. Math. Soc. 115 (1992), 663-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095227
Projections $P$ on $C=C[-1,1]$ which interpolate at $dim(P(C))$ or more points
Chengmin Yang.
Proc. Amer. Math. Soc. 115 (1992), 669-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089415
On the weighted $L^{p}$-integrability of nonnegative $\mathcal{M}$-superharmonic functions
Shi Ying Zhao.
Proc. Amer. Math. Soc. 115 (1992), 677-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101993
Harmonic measure and conformal length
Knut Øyma.
Proc. Amer. Math. Soc. 115 (1992), 687-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101991
Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems
Peter Takáč.
Proc. Amer. Math. Soc. 115 (1992), 691-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098406
Positive solutions of $Δu+K(x)u^{p}=0$ without decay conditions on $K(x)$
Xing Bin Pan.
Proc. Amer. Math. Soc. 115 (1992), 699-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081700
Generalizations of certain nest algebra results
N. K. Spanoudakis.
Proc. Amer. Math. Soc. 115 (1992), 711-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097353
Generic spectral properties of measure-preserving maps and applications
Andrés del Junco and Mariusz Lemańczyk.
Proc. Amer. Math. Soc. 115 (1992), 725-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079889
On the indecomposability of compact convex sets
Michael Edelstein.
Proc. Amer. Math. Soc. 115 (1992), 737-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098399
The analytic rank of a $C^{*}$-algebra
Gerard J. Murphy.
Proc. Amer. Math. Soc. 115 (1992), 741-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081095
Cesàro and general Euler-Borel summability
Laying Tam.
Proc. Amer. Math. Soc. 115 (1992), 747-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087470
Ahlfors functions on Denjoy domains
Akira Yamada.
Proc. Amer. Math. Soc. 115 (1992), 757-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116275
Utility functions on partially ordered topological groups
Juan Carlos Candeal-Haro and Esteban Induráin Eraso.
Proc. Amer. Math. Soc. 115 (1992), 765-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116255
$K$-theoretical index theorems for good orbifolds
Carla Farsi.
Proc. Amer. Math. Soc. 115 (1992), 769-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127139
On real invariant subspaces of bounded operators with compact imaginary part
Victor I. Lomonosov.
Proc. Amer. Math. Soc. 115 (1992), 775-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086334
On the retarded Liénard equation
Bo Zhang.
Proc. Amer. Math. Soc. 115 (1992), 779-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094508
A note on vector-valued Hardy and Paley inequalities
Oscar Blasco.
Proc. Amer. Math. Soc. 115 (1992), 787-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101979
Curvature pinching for three-dimensional minimal submanifolds in a sphere
Yi Bing Shen.
Proc. Amer. Math. Soc. 115 (1992), 791-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093604
On properties of Rosenthal compacta
Witold Marciszewski.
Proc. Amer. Math. Soc. 115 (1992), 797-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1096213
Reduction of prequantized $Mp^{c}$ structures
P. L. Robinson.
Proc. Amer. Math. Soc. 115 (1992), 807-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065090
Bootstrapping regularity of the Anosov splitting
Boris Hasselblatt.
Proc. Amer. Math. Soc. 115 (1992), 817-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101985
$Z_{2}$-fixed sets of stationary point free $Z_{4}$-actions
Claudina Izepe Rodrigues.
Proc. Amer. Math. Soc. 115 (1992), 821-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116271
Scrawny Cantor sets are not definable by tori
Amy Babich.
Proc. Amer. Math. Soc. 115 (1992), 829-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1106178
Toda flows and isospectral manifolds
Leonid Faybusovich.
Proc. Amer. Math. Soc. 115 (1992), 837-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128727
A note on hyperelliptic curves
Geoffrey Mess.
Proc. Amer. Math. Soc. 115 (1992), 849-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1119264
Immersing branched surfaces in dimension three
Joe Christy.
Proc. Amer. Math. Soc. 115 (1992), 853-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098398
A characterization of the $2$-sphere in terms of Jordan curve separation
Carsten Thomassen.
Proc. Amer. Math. Soc. 115 (1992), 863-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124153
A note on determinacy
J. W. Bruce, M. A. S. Ruas and M. J. Saia.
Proc. Amer. Math. Soc. 115 (1992), 865-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1101980
Errata to: “Norms of Hankel operators on a bidisc”
Takahiko Nakazi.
Proc. Amer. Math. Soc. 115 (1992), 873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072346
Errata to: “Maps between orbifolds”
Masayuki Yamasaki.
Proc. Amer. Math. Soc. 115 (1992), 875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070536